# SDR 01092006B

- Difficulty date: December 26, 2005
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N311CE
- Make and model: Saab 340B
- Aircraft serial: 214
- Aircraft time: 29,321 hours, 33,589 cycles
- Engine: Ge CT79B
- System (JASC): 6120 · Propeller Controlling System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AUTOCOARSEN EVENT WHEN PL WERE ADVANCED BEYOND 64 DEGREES PLA- LT ENG.  NO ING LIGHT ON SHUTDOWN.  PERFORMED AUTOCOARSEN AND CTOT, OPS CHECK GOOD NO DEFECTS NOTED.
